# SDR 96ZZZX2819

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cowling
- Part number: 350A58010403
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING CRACK AT UPPER REAR OUTBOARD FASTENER HOLE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
